EconPapers    
Economics at your fingertips  
 

Annals of the Institute of Statistical Mathematics

1949 - 2015

Current editor(s): G. Kitagawa

from Springer
Series data maintained by Guenther Eichhorn ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 29, issue 1, 1977

A randomized response technique without making use of any randomizing device pp. 1-8 Downloads
Koiti Takahasi and Hirotaka Sakasegawa
An objective use of Bayesian models pp. 9-20 Downloads
Hirotugu Akaike
Estimation procedures based on preliminary test, shrinkage technique and information criterion pp. 21-34 Downloads
Katuomi Hirano
Two problems in multivariate analysis: BLUS residuals and testability of linear hypothesis pp. 35-41 Downloads
Somesh Gupta
A unified approach to coordinate-free multivariate analysis pp. 43-57 Downloads
Stone M.
On correct selection for a ranking problem pp. 59-66 Downloads
Chiu W.
An approximation formulaL q ≃α·ρ β /(1-ρ) pp. 67-75 Downloads
Hirotaka Sakasegawa
On the asymptotic distribution of the maximum of sums of a random number of I.I.D. random variables pp. 77-87 Downloads
Prem Puri
Some bounds on the distribution functions of linear combinations and applications pp. 89-100 Downloads
Govind Mudholkar and Siddhartha Dalal
A spectral limit theorem on a non-linear stochastic process with non-additive, independent, linear components pp. 101-118 Downloads
Venkataraman K.
Higher moments of moment estimators and even point estimators for the parameters of the Hermite distribution pp. 119-130 Downloads
Patel Y.
Two errors in statistical model fitting pp. 131-152 Downloads
Nobuo Inagaki
An extension of the method of maximum likelihood and the Stein's problem pp. 153-164 Downloads
Hirotugu Akaike
The weak convergence of the likelihood ratio random fields for Markov observations pp. 165-187 Downloads
Yosihiko Ogata and Nobuo Inagaki
Cramér-type conditions and quadratic mean differentiability pp. 189-201 Downloads
Bruce Lind and George Roussas
Asymptotic properties of the maximum probability estimates in Markov processes pp. 203-219 Downloads
George Roussas
Asymptotic expansions for the joint and marginal distributions of the latent roots ofS 1 S 2 −1 pp. 221-233 Downloads
Yasuko Chikuse
Asymptotic expansions for the distributions of latent roots ofS h S e −1 and of certain test statistics in MANOVA pp. 235-246 Downloads
Takafumi Isogai
Covariance adjusted discriminant functions pp. 247-257 Downloads
Peter Lachenbruch
Inference concerning the population correlation coefficient from bivariate normal samples based on minimal observations pp. 259-273 Downloads
Baikunth Nath G.
Decomposition of infinitely divisible characteristic functions without Gaussian component pp. 275-286 Downloads
Shigeru Mase
Whitworth runs on a circle pp. 287-293 Downloads
Stephens M.
On methods for generating uniform random points on the surface of a sphere pp. 295-300 Downloads
Yoshihiro Tashiro
On the existence of search designs with continuous factors pp. 301-306 Downloads
Srivastava J. and Ghosh S.
On the independence of interdeparture intervals from single server queueing systems pp. 307-315 Downloads
Toji Makino
Corrections to “Estimation procedures based on preliminary test, shrinkage technique and information criterion” pp. 317-317 Downloads
Katuomi Hirano
On a search procedure for the optimal AR-MA order pp. 319-332 Downloads
Genshiro Kitagawa
Approximations to the probabilities of binomial and multinomial random variables and chi-square type statistics pp. 333-358 Downloads
Matsunawa T.
The likelihood ratio criterion and the asymptotic expansion of its distribution pp. 359-378 Downloads
Takesi Hayakawa
An asymptotic expansion for the distributions of the latent roots of the Wishart matrix with multiple population roots pp. 379-387 Downloads
Fujikoshi Y.
Asymptotic expansion for the distribution of a function of latent roots of the covariance matrix pp. 389-396 Downloads
Sadanori Konishi
Extension of Edgeworth type expansion of the distribution of the sums of I.I.D. random variables in non-regular cases pp. 397-406 Downloads
Kei Takeuchi and Masafumi Akahira
Regions of autocorrelation coefficients and of their estimators in a stationary time series pp. 407-414 Downloads
Toshinao Nakatsuka
On a spectral estimate obtained by an autoregressive model fitting pp. 415-431 Downloads
Mituaki Huzii
Corrections to “On a spectral estimate obtained by an autoregressive model fitting” pp. 432-432 Downloads
Mituaki Huzii
On linear classification procedures between two categories with known mean vectors and covariance matrices pp. 433-444 Downloads
Akihiro Nishi
Inequalities and an approximation formula for the mean delay time in tandem queueing systems pp. 445-466 Downloads
Hirotaka Sakasegawa and Genji Yamazaki
Estimation of the response curve in radioligand assays pp. 467-477 Downloads
Finney D.
Build-up of the notion of flanking pp. 479-507 Downloads
Edward Barankin
Correction to “properties of duality in tandem queueing systems” pp. 509-509 Downloads
Genji Yamazaki and Hirotaka Sakasegawa
Migration and prefectural identification in four Japanese prefectures pp. 511-525 Downloads
Tatsuzo Suzuki and Ted Jitodai

Volume 28, issue 1, 1976

Orthogonal mesh sampling method pp. 1-7 Downloads
Hirotaka Sakasegawa
On characterizations of unimodality of discrete distributions pp. 9-18 Downloads
Dharmadhikari S. and Kumar Jogdeo
Asymptotic behaviour of maxima with periodic disturbances pp. 19-23 Downloads
Oliveira J.
Further results on simultaneous confidence intervals for the normal distribution pp. 25-33 Downloads
Srinivasan R. and Wharton R.
On the asymptotic efficiency of estimators in an autoregressive process pp. 35-48 Downloads
Masafumi Akahira
Asymptotic properties of dynamic stochastic parameter estimates pp. 49-75 Downloads
Bernt Stigum
Adaptive estimates for autoregressive processes pp. 77-89 Downloads
Rudolf Beran
Spectral analysis for a random process on the sphere pp. 91-97 Downloads
Roch Roy
On the existence of a random solution to a nonlinear perturbed stochastic integral equation pp. 99-109 Downloads
Rao A. and Chris Tsokos
A note on the Tukey-Hooke variance component results pp. 111-121 Downloads
James Arvesen
Correction to “On a stochastic inequality for the wilks statistic” pp. 123-123 Downloads
Gupta A.
Bayes theorem, information number and behavior of posteior distributions pp. 125-144 Downloads
Nozomu Matsubara
On the reduction to a complete class in multiple decision problems pp. 145-165 Downloads
Masakatsu Murakami
Some bayesian considerations of the choice of design for ranking, selection and estimation pp. 167-185 Downloads
Tiao G. and Afonja B.
Partial differential equations for hypergeometric functions of complex argument matrices and their applications pp. 187-199 Downloads
Yasuko Chikuse
Characterizations of the wishart distribution using regression properties pp. 201-220 Downloads
Gordon F. and Gordon S.
Estimation of a regression function by the parzen kernel-type density estimators pp. 221-234 Downloads
Kazuo Noda
Hodges-lehmann estimate of the location parameter in censored samples pp. 235-247 Downloads
Ehsanes Saleh A.
Approximately minimax tests for testing hypotheses about a random parameter with unknown distribution pp. 249-258 Downloads
Bimal Sinha
On the multivariatek-sample problem and the generalization of the Kolmogorov-Smirnov-test pp. 259-265 Downloads
Ahmad R.
The Smirnov distribution pp. 267-275 Downloads
Kim P.
Equitable quality level and error-areas under the operating characteristic curves of normal single sampling inspection plans (with σ known) pp. 277-290 Downloads
Subrahmanya M.
Some inequalities based on inverse factorial series pp. 291-305 Downloads
Matsunawa T.
A note on distribution-free confidence bounds for P (X>Y) whenX andY are dependent pp. 307-308 Downloads
Govindarajulu Z.
The new test criterion for the homogeneity of parameters of several populations pp. 309-328 Downloads
Takesi Hayakawa
Isotonic tests for spread and tail pp. 329-342 Downloads
Takemi Yanagimoto and Masaaki Sibuya
On the existence of maximum probability estimators pp. 343-347 Downloads
Horst Wegner
On asymptotic properties of the maximum likelihood estimates of the general growth curve model pp. 349-357 Downloads
Chakravorti S.
Asymptotically efficient estimators when the densities of the observations have discontinuities pp. 359-370 Downloads
Wolfowitz J.
On a new method of testing statistical hypotheses pp. 371-384 Downloads
Trenkler G.
A lower bound on bayes risk in classification problems pp. 385-387 Downloads
Kirmani S.
Rates in the empirical bayes estimation problem with non-identical components pp. 389-397 Downloads
Thomas O'Bryan and Susarla V.
Moments of the time to generate random variables by rejection pp. 399-401 Downloads
Greenwood J.
Properties of some test criteria for covariance matrix pp. 403-409 Downloads
Hisao Nagao
Two-stage and three-stage least squares estimation of dispersion matrix of disturbances in simulataneous equations pp. 411-428 Downloads
Srivastava V. and Ramji Tiwari
Certain estimation problems for multivariate hypergeometric models pp. 429-444 Downloads
Janardan K.
Stratified simple random sampling and prior distributions pp. 445-459 Downloads
Reddy V.
Bias reduction and efficiency of reconstructed ratio estimators for a finite universe pp. 461-467 Downloads
Koop J.
On identically distributed linear statistics pp. 469-489 Downloads
Laurie Davies and Ryoichi Shimizu
Characterizing the pareto and power distributions pp. 491-497 Downloads
Dallas A.
The asymptotic normality of certain combinatorial distributions pp. 499-506 Downloads
Ch. Charalambides
Corrections to “Bayes theorem, information number and behavior of posterior distributions” pp. 507-507 Downloads
Nozomu Matsubara
Correction to “On the reduction to a complete class in multiple decision problems” pp. 508-508 Downloads
Masakatsu Murakami
On the pattern of space division by territories pp. 509-519 Downloads
Masami Hasegawa and Masaharu Tanemura
Page updated 2015-07-28